# SDR IPXA11564527

- Difficulty date: January 27, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 24,013 hours, 15,834 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: 65253385
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, MAIN CARGO DOOR LOWER L-ANGLE FOR THE PRESSURE SEAL IS DENTED AND CRACKED BS 598.  REMOVED OLD PART AND REPLACED WITH NEW IAW SRM 51-40-05-0G, SRM 51-40-02-0G, MM 52-09-05-4.
